⁠

Advil Dual Action with Acetaminophen and Ibuprofen Caplets, 50 Packets of 2 Caplets

Açıklama

Formulated with 250 mg ibuprofen that targets pain at the source and 500 mg acetaminophen that blocks pain signals in each dose, these coated pills provide relief from a wide variety of aches and pains. Provides headache, toothache, menstrual cramp, muscle pain and lower back pain relief while also relieving minor aches and pains associated with arthritis. The combination of ibuprofen and acetaminophen allows you to take a lower maximum daily dose of each pain medication and still have powerful, eight hour relief. Contains: Acetaminophen Ibuprofen Description: 50 Packets of 2 Caplets. Daha fazla bilgi edinin

Uluslararası online mağazalardan gelen büyük ürün yelpazemizi keşfedin.

compare-icon compare-icon
Karşılaştırma

Kataloğumuza göz atın ve aradığınız ürünü bulun.

review-icon review-icon
İnceleme

Verilen tüm bilgileri okuyun.

vendor-icon vendor-icon
Seçin

En yüksek değeri sunan mağazayı seçin ve verilen bağlantıyı takip edin.

gift-icon

Keyfini çıkarın